# SDR UALA2013071905067

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: L2 Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD CUTOUT REVEAL CRACKED BETWEEN NR 1 AND NR 2 STOPS.  REPAIRED IAW SRM 53-60-15, REPAIR 4, FIG 201, DETAIL 1.
